# SDR ASOA95013

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120229
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lt Cockpit
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING FLT FROM ATL-DHN, EMERGENCY DC BUS ONE FAILED, CAUSING THE LOSS OF CAPTAINS ALTIMETER, COMM 1, NDB, LEFT T6, LEFT TORQUE, CAPTAINS FLIGHT DIRECTOR, N/W/S (TILLER AND PEDALS), ONE CHANNEL OF MAP, AND LANDING GEAR 'B' LIGHTS.  FLIGHT DIVERTED TO MCN WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT. RESET EMERGENCY DC BUS ONE CIRCUIT BREAKER IN CAPTAINS LEFT FORWARD CONSOLE.  OPERATIONAL CHECKS WERE GOOD AND THE FLIGHT TO DHN WAS RESUMED.  THE EMERGENCY DC BUS ONE CIRCUIT BREAKER ON THIS AIRCRAFT WILL BE REPLACED AS A PRECAUTION.  (M)
